MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 60MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 60MM; SCREW,FIXATION,BONE
Model Number 204.860
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date of postoperative pain development is unknown.Additional device product code: jds.Implanted on an unknown date.Complainant device is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent removal of one (1) 3.5 mm fully threaded cortex screw and one (1) 4.0 mm partially threaded cannulated screw on (b)(6) 2017 due to pain from their left ankle.The construct initially implanted on an unknown date included one (1) partially threaded 4.0 mm cannulated screw, one (1) 3.5 mm fully threaded cortex screw with an adjacent construct of one (1) unknown plate and unknown number of unknown screws.Both, the cannulated and the cortex screws were intact and no malfunctioned or deformities were observed on these screws.The plate and screw construct was described to be intact as well.Since the patient pinpointed the pain to the area where the cortex and cannulated screws were located, the surgeon decided to remove these two screws and associated them to be the reason for pain.The removal of the construct was conducted solely due to pain experienced by the patient.As per the surgeon, the patient will be fine.The removal procedure was completed successfully without any complications or surgical delay.Patient was not revised to another construct.This report is for one (1) 3.5 mm cortex screw self-tapping 60 mm.This is report 1 of 4 for complaint (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 60MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7195442
Report Number2939274-2018-50285
Device Sequence Number1174296
Product Code HWC
UDI-Device Identifier10886982146502
UDI-Public(01)10886982146502(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.860
Device Catalogue Number204.860
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2017
Initial Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight73